MathSciNet Relay Station
MathSciNet bibliographic data
MR2814723 40D05 (40C05 46A45)
Raj, Kuldip; Sharma, Ajay K.; Sharma, Sunil K. A sequence space defined by Musielak-Orlicz function. Int. J. Pure Appl. Math. 67 (2011), no. 4, 475–484.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement